# SDR MALA050307

- Difficulty date: March 28, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 30,377 hours, 26,084 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Reads High
- Location: Rt Eng Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, RT ENGINE OIL TEMP GAUGE READING HIGH IN RED ARCH.  VERIFIED GAUGE AT FAULT ON GROUND.  REPLACED GAUGE AND RT OIL TEMP DETECTOR.
